# SDR DHL96724004

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Indication
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, NR 2 ENGINE REACHED TEMP LIMITS PRIR TO REACHING T/O.  THRUST WAS REDUCED TO 1.85 EPR TO MAINTAIN TEMP LIMITS.  ALL OTHER ENGINE INDICATION SHOWED NORMAL.  ON CLIMBOUT TEMP STAYED AT MAX, WITH CHARTED CLIMB THRUST.  COULD NOT DUPLICATED, SWAPPED NR 2 AND NR 3 INDICATORS FOR TROUBLESHOOTING.  RAN AT TAKEOFF POWER FOR 3 MINUTES, MAX EGT WAS 565 DEGREES.
